Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have atopic dermatitis, itchy pustules on leg and thigh, prescribed Azento. Any cure?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
I was diagonized with Atopic dermatitis last winter. This monson,it recurred and in a much severe manner with itching, scratching and pustules over my thighs and legs. When prescribed Azento 250 mg, all cured though scars remain. The day Azento was stopped, again I have started itching and scratching..please help me understand is there a cure at all? I have an extremely dry skin since childhood but this itching started only last winter. I am 37 years old, living in a low humidity region since 6 years.
Posted Tue, 11 Sep 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 15 minutes later
Welcome !
I would be pleased to answer your question .

In Atopic Dermatitis , the skin becomes very dry as it loses the ability to maintain hydration . There is a loss of Ceramides .
Ceramides in the form Restoraderm( Galderma ) are available by prescription which should be applied twice a day .
You should also apply a moisturizer . Low Humidity tends to cause additional dryness which further is exacerbated by an air conditioned environment .
Avoid Hot showers on the body and make sure the emollient is applied immediately after bathing daily .
The very severe areas of redness and scaling , can be treated with steroid applications or the non steroidal creams

please feel free to ask more question .

Thanks and take care
Above answer was peer-reviewed by
Follow-up: Have atopic dermatitis, itchy pustules on leg and thigh, prescribed Azento. Any cure? 11 minutes later
does Restoraderm( Galderma ) contains steroids? Is there a natural way to heal my dry skin - any particular food(fruits/vegetables)? Should I avoid non vegetarian food? Is there any way my sweating can improve? Atleast in small steps over time, I want to see this change.
Answered by Dr. Pravin Banodkar 13 minutes later
Thanks for the query posted .
No it does not contain Steroids .
You should continue with whatever you are eating and there is no need to alter the diet .
In case you notice sometimes that a particular food item is increasing your symptoms you can avoid it .

What is your concern about your sweating?
Above answer was peer-reviewed by
Follow-up: Have atopic dermatitis, itchy pustules on leg and thigh, prescribed Azento. Any cure? 23 minutes later
During hot weather, while doing exercises etc, my body tends to heat up and with beet face. There is absolutely no comfort and I tend to just wash my face then and apply water on my hands. Because I do not sweat. I have had Ayurvedic massage with warm oil, steam bath etc but it didn't make any difference.However staying in humid places like Kerala is a great relief and comfort to me. My skin shows a nice glow when in such places. I being an IT professional is in AC room for 9 hrs daily. How can my sweating be improved? Just nose , inner elbows and neck sweats slightly.
Answered by Dr. Pravin Banodkar 8 hours later
Thanks for the reply posted !

The human body has 2 million sweat Glands . There heat regulation of the body depends on that . There is no possibility that you cannot sweat at all . You might not be seeing the sweat as it might be being released in your case at a microscopic level and evaporating .

You can improve your sweating by taking steam for your body at any gym or wellness centre as that will stimulate your sweat glands .

Thanks and take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor